# SDR 2003FA0000897

- Difficulty date: July 2, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N2418T
- Make and model: Tmpson NAVIONG
- Aircraft serial: NAV42418
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 143331853
- Condition: Cracked
- Location: Mlg
- Part time: 2,671 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACE WAS FOUND TO HAVE TWO CRACKED OUT WELD JUST BELOW UPPER WRIST.  THE FIRST CRACK PROCEEDED 150 DEGREES AROUND THE WELD AND THE SECOND 150 DEGREES ON THE OPPOSITE SIDE.  THE TWO CRACKS DO NOT MERGE.  THE CRACKS WERE FOUND DURING ANNUAL INSPECTION WITH THE NAKED EYE, A DYE PENTRATE INSPECTION CONFIRMED THE INITIAL FINDING.  UNIT WAS REMOVED FROM SERVICE.
